# SDR V0XR20221014AV2

- Difficulty date: August 30, 2022
- Submitted: October 14, 2022
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014613
- Condition: Corroded
- Location: Lt Mlg
- Part time: 40,295 hours, 30,629 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD MLG TRUNNION HAS CORROSION ON THE BEARING RACES WITH DAMAGE ON THE FWD FACE REPAIRS COMPLETED IAW ETD2022-145-028349
